# SDR DLL10971748

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1503217137
- Condition: Corrosion
- Location: Ctr Wing Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE WING CENTER SECTION REAR SPAR WEB AT BOTH LBL AND RBL 102.  THE CORROSION IS LOCATED ON THE AFT SIDE OF THE WEB AT THE SPAR UPPER CHORD ATTACHMENTS, AND JUST INBOARD OF THE AFT UPPER CENTER SECTION WING JOINT FITTINGS.  THE MAX DEPTH OF REMOVAL ON THE LT SIDE IS .100 AND .130 ON THE RHS.  THE DAMAGE WILL BE REPAIRED WITH A DOUBLER.
